Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Sounds from stomach, excessive hunger, burning sensation in the stomach. Taking norflox and pentab. Need help

Hi there, I am having sounds on my stomach for quite some time now. For the past days, I get lots of sounds and normal motion 4 to 5 times in day. I suddenly will feel hungry and that time, stomach will have some burning sensation as well. I am taking Norflox for the past 3 days and Pentab - 40 mg before food once a day. Motion sensation is always there.. can you please help?
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
hi there, it would be better to take a combination of norflox+ ornidazole to take care of both bacterial and amoebic infection. Take some probiotic tablets along with it and take normal soft non oily and non spicy food at regular intervals. Drink plenty of fluids. Take care.
Answered: Mon, 28 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor